# SDR IXXA20231031079

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 91,665 hours, 24,403 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AFTER TAKE OFF, CREW REPORTED A LOUD POP FOLLOWED BY A RUSH OF AIR AND BODY DUCT LEAK EICAS MESSAGE DISPLAY. THE APU BLEED VALVE WAS TURNED OFF. ALTERNATIVELY, THE CENTER ISOLATION VALVE WOULD NOT CLOSE AND THE DUCT LEAK INDICATION FAILED TO CLEAR.  ADDITIONAL ATI QUICK REFERENCE HANDBOOK PROCEDURES WERE COMPLIED WITH, THE LEFT BLEED AND LEFT PACK WERE TURNED OFF. CONVERSELY, THE FAULT LIGHT PERSISTED.  AFTER LEVELING OFF IN CRUISE, LOSS OF CABIN PRESSURE. CREW ELECTED FOR DIVERSION TO KPHX WITH AN EMERGENCY DECLARATION. LANDING WAS WITHOUT INCIDENT AND ON ARRIVAL THE AIRCRAFT WAS GROUNDED FOR MAINTENANCE. DURING INSPECTION, FAULT ISOLATED TO APU AIR SUPPLY DUCT SEPARATED AT WELD IN LEFT WHEEL WELL. WORK IN PROGRESS.
